Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 24, NWS Midland/Odessa, TX

July 19, 2017Presidio County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Jul 19, 2017, 5:09 PM CDT for Presidio County, Texas. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Jul 19, 2017, 5:09 PM CDT (22:09 UTC)
Expired
Jul 20, 2017, 10:07 AM CDT
In force
17 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
Minor

County Presidio County, TX

The river

Written for the forecast point Rio Grande at Candelaria Crossing (CDET2).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

846 
WGUS44 KMAF 192209
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
509 PM CDT Wed Jul 19 2017

...The National Weather Service in Midland has issued a flood warning
for the following rivers in Texas...

  Rio Grande at Candelaria 3N affecting Presidio County
  
Heavy rainfall due to thunderstorms in the area this afternoon
has resulted in the Rio Grande at Candelaria to rise above
flood stage. Levels are on the downward trend, however,
more thunderstorm activity could cause levels to rise
again, so updates are likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland


&&

TXC377-201400-
/O.NEW.KMAF.FL.W.0024.170719T2209Z-170720T1400Z/
/CDET2.1.ER.170719T2046Z.170719T2200Z.170720T0200Z.NO/
509 PM CDT Wed Jul 19 2017

The National Weather Service in  has issued a 

* Flood Warning for 
  the Rio Grande at Candelaria 3N.
* until Thursday morning, or until the warning is cancelled.
* At  4PM Wednesday the stage was 9.0 feet (2.8 meters).
* flooding is occurring and  flooding is forecast.
* Flood stage is 8.5 feet (2.6 meters).
* Forecast...The river will continue rising to near 9.5 feet (2.9 
  meters) by late this afternoon.  The river will fall below flood 
  stage tonight.
* Impact...At 10.0 feet (3.0 meters), the river reaches moderate flood
  stage, flooding some sections of FM 170.  Water levels in the flood
  plain may begin to affect homes between the road and the river.  
  The roadway to the foot bridge may be inundated.  Livestock and 
  machinery may need to be moved as time and conditions permit.

This crest compares to a previous crest of 9.5 feet (2.9 meters) on 
Aug 21 2016.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Fri   Sat   Sun
                                                7AM   7AM   7AM   7AM
  Candelaria 3N   7.5  8.5    9.0   Wed  4 PM   7.9   7.7   7.7   7.7

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Fri   Sat   Sun
                                                7AM   7AM   7AM   7AM
  Candelaria 3N   2.3  2.6    2.8   Wed  4 PM   2.4   2.3   2.3   2.3

&&

LAT...LON 3057 10504 3069 10492 3022 10463 2980 10451 2975 10465


$$
2 follow-up statements
282 
WGUS84 KMAF 200108
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
808 PM CDT Wed Jul 19 2017

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande at Presidio International Bridge affecting Presidio 
  County
  Rio Grande below Presidio 5SE affecting Presidio County
...The Flood Warning continues for the following rivers in Texas...

  Rio Grande at Candelaria 3N affecting Presidio County
  Rio Grande above Presidio 6WNW affecting Presidio County
  
Levels on the Rio Grande at Presidio International Bridge
and Presidio 5SE affecting Presidio County are decreasing
and runoff will continue below flood stage. Levels at Candelaria
3N and Presidio 6WNW will see another rise due to additional
thunderstorm activity but will begin to fall as storms move
northwest. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland


&&

TXC377-201708-
/O.EXT.KMAF.FL.W.0024.000000T0000Z-170720T1840Z/
/CDET2.1.ER.170719T2046Z.170719T2100Z.170720T0640Z.NO/
808 PM CDT Wed Jul 19 2017

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  the Rio Grande at Candelaria 3N.
* until Thursday afternoon, or until the warning is cancelled.
* At  7PM Wednesday the stage was 8.3 feet (2.5 meters).
* flooding is forecast.
* Flood stage is 8.5 feet (2.6 meters).
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 8.6 feet (2.6 meters) by after midnight tomorrow.  The 
  river will fall below flood stage by after midnight tomorrow.
* Impact...At 8.5 feet (2.6 meters), the river reaches minor flood 
  stage, possibly resulting in flooding of FM 170 in low areas.  
  Homes in Candelaria are not expected to be affected.  Farmers and 
  ranchers need to remain alert to the weather and river conditions 
  as livestock and machinery may need to be moved to higher ground.

This crest compares to a previous crest of 11.0 feet (3.4 meters) on 
Jul 2 2017.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Fri   Sat   Sun
                                                7AM   7AM   7AM   7AM
  Candelaria 3N   7.5  8.5    8.3   Wed  7 PM   7.3   7.3   7.3   7.2

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Fri   Sat   Sun
                                                7AM   7AM   7AM   7AM
  Candelaria 3N   2.3  2.6    2.5   Wed  7 PM   2.2   2.2   2.2   2.2

&&

LAT...LON 3057 10504 3069 10492 3022 10463 2980 10451 2975 10465


$$

TXC377-201708-
/O.EXT.KMAF.FL.W.0020.000000T0000Z-170720T1930Z/
/PIOT2.1.ER.170719T0507Z.000000T0000Z.170720T0730Z.NO/
808 PM CDT Wed Jul 19 2017

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  the Rio Grande above Presidio 6WNW.
* until Thursday afternoon, or until the warning is cancelled.
* At  7PM Wednesday the stage was 9.9 feet (3.0 meters).
* flooding is occurring and  flooding is forecast.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river will continue to fall to below flood stage by 
  after midnight tomorrow.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and flooding between the levees occurs.  No damage to 
  structures is expected.

This crest compares to a previous crest of 11.8 feet (3.6 meters) on 
Jul 19 2017.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Fri   Sat   Sun
                                                7AM   7AM   7AM   7AM
  Presidio 6WNW   6.0  9.0    9.9   Wed  7 PM   7.2   7.9   6.7   6.1

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Fri   Sat   Sun
                                                7AM   7AM   7AM   7AM
  Presidio 6WNW   1.8  2.7    3.0   Wed  7 PM   2.2   2.4   2.0   1.9

&&

LAT...LON 2975 10465 2980 10451 2963 10437 2951 10446 2957 10453


$$

TXC377-200138-
/O.CAN.KMAF.FL.W.0022.000000T0000Z-170720T1516Z/
/PRST2.1.ER.170719T2138Z.170719T2145Z.170719T2151Z.NO/
808 PM CDT Wed Jul 19 2017

The Flood Warning is cancelled for
  the Rio Grande at Presidio International Bridge.
* At  7PM Wednesday the stage was 15.4 feet (4.7 meters).
* Fell below flood stage at 16:51 PM Wednesday.
* Flood stage is 15.5 feet (4.7 meters).
* Forecast...The river will continue to fall to 9.2 feet (2.8 meters)
  by Friday morning.
* Impact...At 15.5 feet (4.7 meters), the river reaches minor flood 
  stage, and flooding between the levees occurs.  No damage to 
  structures is expected.

This crest compares to a previous crest of 17.2 feet (5.2 meters) on 
Jul 19 2017.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Fri   Sat   Sun
                                                7AM   7AM   7AM   7AM
  Presidio Inter 12.0 15.5   15.4   Wed  7 PM   9.2   7.9   7.1   6.6

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Fri   Sat   Sun
                                                7AM   7AM   7AM   7AM
  Presidio Inter  3.7  4.7    4.7   Wed  7 PM   2.8   2.4   2.2   2.0

&&

LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435 2949 10443


$$

TXC377-200138-
/O.CAN.KMAF.FL.W.0023.000000T0000Z-170720T1027Z/
/PRDT2.1.ER.170719T1833Z.170719T1900Z.170719T2115Z.NO/
808 PM CDT Wed Jul 19 2017

The Flood Warning is cancelled for
  the Rio Grande below Presidio 5SE.
* At  7PM Wednesday the stage was 8.3 feet (2.5 meters).
* Fell below flood stage at 16:15 PM Wednesday.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river will continue to fall to 5.0 feet (1.5 meters)
  by Friday morning.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and low lying areas begin to flood.

This crest compares to a previous crest of 10.9 feet (3.3 meters) on 
Jul 16 2017.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Fri   Sat   Sun
                                                7AM   7AM   7AM   7AM
  Presidio 5SE    8.0  9.0    8.3   Wed  7 PM   5.0   4.3   3.9   3.6

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Thu   Fri   Sat   Sun
                                                7AM   7AM   7AM   7AM
  Presidio 5SE    2.4  2.7    2.5   Wed  7 PM   1.5   1.3   1.2   1.1

&&

LAT...LON 2945 10435 2961 10430 2959 10425 2937 10394 2923 10401


$$
803 
WGUS84 KMAF 201507
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
1007 AM CDT Thu Jul 20 2017

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Rio Grande at Candelaria 3N affecting Presidio County
...The Flood Warning continues for the following rivers in Texas...

  Rio Grande above Presidio 6WNW affecting Presidio County
  
.The Rio Grande at Candelaria 3N have decreasing 
below flood stage. Presidio 6WNW remains in flood stage and 
may experience additional rises due to thunderstorm activity 
later this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued as needed.

&&

TXC377-201537-
/O.CAN.KMAF.FL.W.0024.000000T0000Z-170720T1840Z/
/CDET2.1.ER.170719T2046Z.170719T2100Z.170719T2153Z.NO/
1007 AM CDT Thu Jul 20 2017

The Flood Warning is cancelled for
  the Rio Grande at Candelaria 3N.
* At  9AM Thursday the stage was 8.2 feet (2.5 meters).
* Fell below flood stage at 16:53 PM Wednesday.
* Flood stage is 8.5 feet (2.6 meters).
* Forecast...The river will continue to fall to 7.4 feet (2.3 meters)
  by tomorrow morning.
* Impact...At 8.5 feet (2.6 meters), the river reaches minor flood 
  stage, possibly resulting in flooding of FM 170 in low areas.  
  Homes in Candelaria are not expected to be affected.  Farmers and 
  ranchers need to remain alert to the weather and river conditions 
  as livestock and machinery may need to be moved to higher ground.

This crest compares to a previous crest of 11.0 feet (3.4 meters) on 
Jul 2 2017.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Fri   Sat   Sun   Mon
                                                7AM   7AM   7AM   7AM
  Candelaria 3N   7.5  8.5    8.2   Thu  9 AM   7.4   7.2   7.2   7.1

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Fri   Sat   Sun   Mon
                                                7AM   7AM   7AM   7AM
  Candelaria 3N   2.3  2.6    2.5   Thu  9 AM   2.3   2.2   2.2   2.2

&&

LAT...LON 3057 10504 3069 10492 3022 10463 2980 10451 2975 10465


$$

TXC377-210707-
/O.EXT.KMAF.FL.W.0020.000000T0000Z-170721T1630Z/
/PIOT2.1.ER.170719T0507Z.000000T0000Z.170721T0430Z.NO/
1007 AM CDT Thu Jul 20 2017

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  the Rio Grande above Presidio 6WNW.
* until Friday morning, or until the warning is cancelled.
* At  9AM Thursday the stage was 9.6 feet (2.9 meters).
* flooding is occurring and  flooding is forecast.
* Flood stage is 9.0 feet (2.7 meters).
* Forecast...The river will continue rising to near 9.6 feet (2.9 
  meters) by this afternoon.  The river will fall below flood stage 
  tonight.
* Impact...At 9.0 feet (2.7 meters), the river reaches minor flood 
  stage, and flooding between the levees occurs.  No damage to 
  structures is expected.

This crest compares to a previous crest of 11.8 feet (3.6 meters) on 
Jul 19 2017.

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Fri   Sat   Sun   Mon
                                                7AM   7AM   7AM   7AM
  Presidio 6WNW   6.0  9.0    9.6   Thu  9 AM   8.5   7.7   7.0   6.2

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Fri   Sat   Sun   Mon
                                                7AM   7AM   7AM   7AM
  Presidio 6WNW   1.8  2.7    2.9   Thu  9 AM   2.6   2.3   2.1   1.9

&&

LAT...LON 2975 10465 2980 10451 2963 10437 2951 10446 2957 10453


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Jul 19, 2:31 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jul 19, 2:31 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
231 PM CDT Wed Jul 19 2017

.DISCUSSION...

The upper ridge remains anchored over the Central Plains today,
maintaining easterly to southeasterly flow aloft over the region.
The flow aloft along with southeasterly surface flow is
maintaining ample moisture areawide, particularly across the
higher terrain. Similar to the past few days, isolated to
scattered thunderstorms have already developed across higher
elevations and the adjacent plains. These storms are expected to
continue through this evening, with additional development
expected due to outflow boundary interactions. However, the bulk
of the activity will remain west of the Pecos River. Primary
concerns with these storms include locally heavy rainfall,
lightning, and gusty winds, with localized flooding possible,
particularly for areas that have received rainfall the past few
days. Temperatures this afternoon are on target to top out in the
middle to upper 90s for most, with 80s across the higher terrain,
and lows tonight will drop into the 60s and 70s, similar to the
past several nights. Little change is expected the next few days,
aside from slightly warmer temperatures each day as 850mb
temperatures gradually rise to 26-30C by Friday. Highs around 100
degrees will be possible through the Pecos and Rio Grande Valleys
and portions of the Permian Basin Friday and Saturday.

The ridge axis will shift eastward to the Middle Mississippi/Lower
Ohio Valleys by the start of the weekend, with southeasterly flow
continuing over the region under the southwestern periphery of the
upper ridge. Models indicate the potential for a disturbance to
track westward across Texas this weekend, which could yield
increased rain chances across the Trans Pecos and Permian Basin as
moisture and temperatures will remain elevated. An upper low
moving through the Great Lakes late in the weekend will amplify
the pattern somewhat, with ridging expected to reassert itself
across the western CONUS. The ridge will then build eastward over
the region, which will yield continued near normal to just above
normal temperatures for early next week, along with thunderstorm
chances once again focused across higher elevations.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     74  97  74  99 /   0   0   0   0
Carlsbad                       71  97  72  98 /  10  10  10  20
Dryden                         74  97  76 100 /   0  10   0  10
Fort Stockton                  72  95  72  97 /  10  10   0  20
Guadalupe Pass                 67  87  68  89 /  20  20  20  30
Hobbs                          69  94  69  95 /   0   0   0  10
Marfa                          62  88  62  89 /  20  20  10  30
Midland Intl Airport           73  97  73  98 /   0   0   0  10
Odessa                         73  97  73  98 /   0   0   0  10
Wink                           73  98  74 100 /  10   0   0  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

67/84
Hazardous weather outlook, Jul 19, 1:39 PM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
139 PM CDT Wed Jul 19 2017

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-201845-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos-
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-Guadalupe Mountains-
139 PM CDT Wed Jul 19 2017 /1239 PM MDT Wed Jul 19 2017/

This hazardous weather outlook is for portions of southeast New
Mexico, southwest Texas and western Texas.

.DAY ONE...TODAY AND TONIGHT

Showers and thunderstorms are possible this afternoon and evening,
especially across the higher terrain and adjacent plains.  The main
threat is heavy rainfall, which could potentially result in
localized flash flooding.  Occasional lightning and gusty winds will
likely occur with any thunderstorms.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Thunderstorms will be possible through the week mainly across the
west and southwest near the mountain regions. Locally heavy rainfall
and localized flash flooding will be possible with any storms,
however, the probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
http://weather.gov/midland

In the hours before

Special weather statement, Jul 19, 3:54 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
354 PM CDT WED JUL 19 2017

TXZ074-081-192145-
Big Bend Area TX-Davis/Apache Mountains Area TX-
354 PM CDT WED JUL 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER COUNTY
UNTIL 445 PM CDT...

At 353 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marathon, moving northwest at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Marathon and Altuda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3008 10317 3016 10346 3047 10352 3056 10332
      3040 10307 3019 10303
TIME...MOT...LOC 2053Z 237DEG 44KT 3020 10322

12
Special weather statement, Jul 19, 3:54 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
354 PM CDT WED JUL 19 2017

TXZ074-081-192145-
Big Bend Area TX-Davis/Apache Mountains Area TX-
354 PM CDT WED JUL 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER COUNTY
UNTIL 445 PM CDT...

At 353 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marathon, moving northeast at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Marathon and Altuda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3008 10317 3016 10346 3047 10352 3056 10332
      3040 10307 3019 10303
TIME...MOT...LOC 2053Z 237DEG 44KT 3020 10322

12

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:40 AM CDTRiver Flood WarningMAFPresidio51 hr
Jul 19, 6:40 AM CDTRiver Flood WarningMAFPresidio19 hr
Jul 19, 12:42 PM CDTAreal Flood AdvisoryMAFCulberson, Jeff Davis3 hr
Jul 19, 2:55 PM CDTRiver Flood WarningMAFPresidio19 hr
Jul 19, 2:59 PM CDTRiver Flood WarningMAFPresidio14 hr
Jul 19, 3:54 PM CDTSpecial Weather StatementMAF51 min
Jul 19, 6:06 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines114 min

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.